MathSciNet Relay Station
MathSciNet bibliographic data
MR1925055 (2003h:68048) 68Q25 (46A45 54E25 68Q55 68W40)
García-Raffi, L. M.; Romaguera, S.; Sánchez-Pérez, E. A. Sequence spaces and asymmetric norms in the theory of computational complexity. Math. Comput. Modelling 36 (2002), no. 1-2, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement